On the length of the longest excursion

E. Csáki, P. Erdos, P. Révész

Research output: Contribution to journalArticle

15 Citations (Scopus)


A lower limit of the length of the longest excursion of a symmetric random walk is given. Certain related problems are also discussed. It is shown e.g. that for any e{open}>0 and all sufficiently large n there are c(e{open}) loglog n excursions in the interval (0, n) with total length greater than n(1-e{open}), with probability 1.

Original languageEnglish
Pages (from-to)365-382
Number of pages18
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Issue number3
Publication statusPublished - Sep 1 1985

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the length of the longest excursion'. Together they form a unique fingerprint.

  • Cite this